Schedule


View the full schedule with session and speaker details on the PheedLoop event website.

We are excited to be using the PheedLoop event website for this conference. The app will enable conference attendees to personalise their schedules, communicate with one another, receive updates about the conference, offer feedback to speakers, share photos, participate in discussions and more. PheedLoop requires no download and will run in the web browser of any mobile device or computer. To take advantage of interactive features, create a login account here.


Breakout Sessions

The following are titles of accepted breakout sessions. The list is subject to change.

  • A Restorative Trail: Opening up Hearts and Minds in School Communities and Beyond! – Michelle Stowe
  • Are We Victims of Something or Is That Just Life? – Barbara Walshe, Margaret O’Quigley
  • Beyond the Bitterness: Engaging With The Enemy to Find Answers and Inner Peace – Austin Stack
  • Breaking with Tradition: Re-imagining the Traditional Family Group Conference (FGC) – Les Davey, John Boulton
  • Building a Restorative Foundation for a New Citizenship – Vidia Negrea
  • Building the Restorative City – Dr Marian Liebmann OBE
  • Creating a Culture of Conflict Resolution – Sergeant Martin Moloney
  • Crime, Conflict and Culture in the University: Proactive and Reactive Restorative Approaches – Ian D. Marder
  • Cultivating Hope for Brighter Futures: Restorative Engagement in a Divided Community – Dublin – Emma Wheatley, Karen Mooney
  • Exploring Principles and Linguistics of ‘Restorative Interactions’ in the Workplace – Andrea Hughes, Hugh Hughes
  • Faith in Our City: Opportunities for Community Policing, Interfaith Dialogue and Applied Restorative Practices – Darren Coventry Howlett, Adrian Cristea
  • False Assumptions?: Rethinking Restorative Practices in the Wake of 2016 – Tim Chapman
  • Family Group Conferences: Widening The Circle As A Response To Serious Issues – Hedda van Lieshout
  • From Bystander to Activist: An Exploration of How RecoRa’s Principles of Self-Help and Activism to Tackle Extremism and Injustice Equate to Restorative Practice – Yousiff Meah
  • Highway to Understanding: A Researcher’s and a Practitioner’s Work Towards Dialogue in a Silenced Society – Dr Borbala Fellegi, Dr Gábor Héra
  • How Empathy Can Enable a Young Person to Process Shame Positively – Leanne Keely
  • Implementing Restorative Practice To Create Environments That Foster Inclusivity In The Urban Setting – Dr Nina M. Sacco, Eric Rosenthall, Cindy Harbaugh, Sophia Grassi, Dr Rodney Necciai, Michele Masdea, Sarah Armenti
  • Innovative Restorative Family-based Institutional Projects – Louise Leonardi
  • Looking Inward, Outward and Forward: How Glasgow Psychology Services Deliver Restorative Approaches in Schools – Carole Edgerton, Sharon Fitzpatrick, Lyndsay Broadfoot
  • Making Peace with the Enemy – Jo Berry
  • Meeting Needs and Facing the Complexities of Sexual Abuse Through Restorative Justice – Deirdre Kenny, Maeve Lewis
  • Now That We Are Being Noticed: Where To From Here? – Importance Of Explicit Restorative Practice – Terry O’Connell
  • Preventing or Repairing the Rupture: A Restorative Justice Approach to Individual Radicalisation – Ana Pereira
  • Reflections on Blending Multiple Cultures in a Colorado School: What Worked and What Didn’t Work – Carol Carpenter MA
  • Relationship Detoxification: A Restorative Practice and Interactive Relationship Workshop – J-R Curtin PhD
  • Reorientating Organisations: New Management Ideas Supported by Restorative Practices – Stijn Deprez
  • Responding with Hope Through Compassionate Witnessing – Frida C. Rundell PhD
  • Restorative Interventions Without an “Encounter”: Building Social and Emotional Skills with Youth Offenders” – Craig Adamson PhD, Fernanda Fonseca Rosenblatt DPhil
  • Restorative Interventions/Desistance Strategies: An Evolving Synergy to Reduce Offending – Paul Delaney, Ursula Fernee
  • Restorative Justice and Sexual Violence: Healing the Harm – Arti Mohan
  • Restorative Justice Approaches in Intercultural Conflict Settings – Emanuela Biffi
  • Restorative Justice in the Catholic Church In Ireland: 21 Years of Listening and Learning – Dr Melissa Darmody
  • Restorative Pathways: A Personal Journey to Restorative Leadership – Kevin Jones, MS
  • Restorative Practices, Relationships and Child Development – Nicola Preston MA
  • Restoring Healing Without Policy: Restorative Practices in Healthcare Requires Commitment to Practice and Policy – Mary Ellen Mannix MRPE
  • School-based Bullying Prevention: NOW More Than Ever We Need To Do It Right! – Bridgid Normand MEd, Ian Rivers PhD
  • Society’s Personal Whipping Boy: PTSD and the Costs of Individualizing Grief in the West – Ben Emery MSRP
  • The Aftermath of Racial Violence: Impact on a School, a School District and a City – Kay Kyungsun Yu Esq, Diane Bernoff Sher Esq
  • The Art of the Question: Building More Effective Questions – Cameo Thorne MEd
  • The Recurring Shortcomings Experienced in the Practical Application of Restorative Justice in the UK – Tim Chapman, Fernanda Fonseca Rosenblatt DPhil, Olivia Barnes
  • The Restorative Approach in Psychotherapy – Mária Myrtill Szabó
  • The Terrorist Within and Restorative Justice – Theo Gavrielides PhD
  • To ‘Script’ or Not to ‘Script’? That Is the Question – Catherine O’Connell, Tim Coughlan
  • University as Kindergarten for Restorative Practitioners – Dr. Monika Miklošková PhD
  • Using Restorative Practices to Fix Democracy – Ted Wachtel
  • Violence and Bullying in a Hungarian Secondary School: Taboos, Trust and Power Dynamics – Gabriella Dóczi-Vámos

Day 1
Tuesday, 9th May 2017

9:00 AM – 9:30 AM
Welcome & Announcements

9:50 AM – 10:40 AM
50-minute Breakout Sessions

10:45 AM – 11:00 AM
Coffee/Tea Break

11:10 AM – 12:50 PM
100-minute Breakout Sessions

1:00 PM – 2:00 PM
Lunch

2:10 PM – 3:50 PM
100-minute Breakout Sessions

4:00 PM – 4:15 PM
Coffee/Tea Break

4:20 PM – 5:10 PM
50-minute Breakout Sessions

6:00 PM – 7:30 PM
Welcome Reception

Day 2
Wednesday, 10th May 2017

8:00 AM – 8:45 AM
Coffee w/ the IIRP Faculty

9:00 AM – 9:50 AM
50-minute Breakout Sessions

10:00 AM – 10:15 AM
Coffee/Tea Break

10:30 AM – 12:10 PM
100-minute Breakout Sessions

12:30 PM – 1:30 PM
Lunch

1:40 PM – 3:20 PM
100-minute Breakout Sessions

3:30 PM – 3:45 PM
Coffee/Tea Break

3:50 PM – 4:30 PM
Closing Session